# SDR 7C7A2020032300005

- Difficulty date: March 10, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 46,599 hours, 53,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL ON LEFT SIDE OF FUSELAGE HAS A DENT WITH A GOUGE. X387.35-X405.737 AND STR. 30P-31P
